Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Side Effects?

CYarrantonCCYarranton Posts: 2
edited 06/11/2012 - 8:59 AM in Spinal Injections
Hi there,

I'm so glad I found this forum!

I've had back problems on and off for nearly 13 years now (I'm 31). I was recently referred to a specialist. I had an MRI and he diagnosed me with DDD, facet arthritis and spinal stenosis. I tried physio for a while, but it didn't help so I had spinal injections two weeks ago - both caudal epidural and facet joint injections. (Ouch!!)

I was wondering if anyone could tell me if what I've been experiencing are side effects from the injections.

-My face looks slightly swollen and more round than usual.
-I have been retaining water during the day and my stomach feels bloated, but I'm also having to get up at least once during the night to pass water. I don't usually do this.
-My heart feels like it is beating very fast at times and it feels kind of heavy/tight.

Has anyone else experienced these sort of symptoms?




  • I had a round of 5 injections last year, lasted only a few day, I had another 4 injections today, last week I had one in my left shoulder that seems to be helping, the only bad side effects I get from the steroids shots are a bad case of hiccups that will last a couple of days. I am hoping the injections I had today work because my next step is a 3 level fusion.
  • Sorry that you have to be going through this soo young, especially when spinal arthritis and DDD can be a life altering/life long challenge.
    As far as the side effects, what you describe sounds like some of the same ones I have had over the last 8 years of cervical, lumbar, knee and back injections as well as oral prednisone for RA.
    Discuss these with your Dr especially if any of them are severe.
    Have you checked your blood pressure? Personnaly I would be concerned about that only because I have High BP.
    Did you get any relief?
    laminectomy c4/c5 2008, ACDF c4-c7 Jan 20 2014 sched
  • j.howiejj.howie Brentwood, Ca., USAPosts: 1,730
    Sounds like you may be allergic to something in the injections. If your not getting good relief. Try something different.
    Click my name to see my Medical history
    You get what you get, not what you deserve......I stole that from Susan (rip)
    Today is yours to embrace........ for tomorrow, who knows what might be starring you in the face!
Sign In or Register to comment.